Ample dividing

David M. Evans

Research output: Contribution to journalArticle

18 Citations (Scopus)
6 Downloads (Pure)

Abstract

We construct a stable one-based, trivial theory with a reduct which is not trivial. This answers a question of John B. Goode. Using this, we construct a stable theory which is n-ample for all natural numbers n, and does not interpret an infinite group.
Original languageEnglish
Pages (from-to)1385-1402
Number of pages18
JournalJournal of Symbolic Logic
Volume68
Issue number4
DOIs
Publication statusPublished - 2003

Cite this